# SDR USAA2013090300011

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,166 hours, 23,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE NOT ARMING.  REMOVED DOOR RIGGING CLAY WITH EMBEDDED RIVET FROM GIRT BAR LATCH.  OPS CHECK GOOD.
